# SDR CA150309001

- Difficulty date: March 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,729 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN DUE TO THE NOSE GEAR NOT RETRACTING.   NO EMERGENCY WAS DECLARED.  IAW TSM 32-31-00-810-865A EXCESSIVE GREASE REMOVED FROM NLG UPLOCK.  NLG FUNCTIONED IAW AMM 32-31-00-720-003A IN HANGER, NLG UP 9 SECS. NLG DWN 13 SECS.
